Loading [MathJax]/jax/output/HTML-CSS/config.js
Journals
Resources
About Us
Open Access
Go to previous page

Synchronization Criterions between Two Identical or Different Fractional Order Chaotic Systems

Year:    2011

Journal of Information and Computing Science, Vol. 6 (2011), Iss. 4 : pp. 279–286

Abstract

This paper discusses chaos synchronization between two identical or different fractional order chaotic systems. Base on linear matrix inequality, two new synchronization criterions are constructed by which it is proved that two identical (Lü system) or different (Lü and Chen systems) fractional order chaotic systems are synchronized using the simple linear feedback control laws. Finally, simulations results show the method is effective.

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/2024-JICS-22669

Journal of Information and Computing Science, Vol. 6 (2011), Iss. 4 : pp. 279–286

Published online:    2011-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    8

Keywords: